# SDR USAA2014032400001

- Difficulty date: March 20, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 61,226 hours, 8,428 cycles
- System (JASC): 2330 · Entertainment System
- Part: Interface Unit
- Part number: RFFA101101
- Part serial: E31480
- Condition: Inoperative
- Location: Cabin
- Part time: 19,248 hours, 2,529 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 11H MONITOR SMOKED AFTER INSTALLATION.  R & R ACFT INTERFACE.
